Concerning topologization of real or complex algebras
Colloquium Mathematicum, Tome 71 (1996) no. 1, pp. 111-113
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_71_1_111_113,
author = {W. \.Zelazko},
title = {Concerning topologization of real or complex algebras},
journal = {Colloquium Mathematicum},
pages = {111--113},
year = {1996},
volume = {71},
number = {1},
doi = {10.4064/cm-71-1-111-113},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-71-1-111-113/}
}
W. Żelazko. Concerning topologization of real or complex algebras. Colloquium Mathematicum, Tome 71 (1996) no. 1, pp. 111-113. doi: 10.4064/cm-71-1-111-113
Cité par Sources :